Volume 12, April 2008
|Page(s)||12 - 29|
|Published online||13 November 2007|
deviation bounds for additive functionals of markov processes
École Polytechnique, CMAP, 91128 Palaiseau cedex,
France, CNRS 756, and Université Paris X Nanterre, équipe MODAL'X, UFR SEGMI, 200 avenue de la
République, 92001 Nanterre cedex, France; firstname.lastname@example.org
2 Ceremade, Université Paris IX Dauphine, 75775 Paris cedex, France, CNRS 7534; email@example.com
Revised: 19 June 2006
Revised: 26 September 2006
In this paper we derive non asymptotic deviation bounds for where X is a μ stationary and ergodic Markov process and V is some μ integrable function. These bounds are obtained under various moments assumptions for V, and various regularity assumptions for μ. Regularity means here that μ may satisfy various functional inequalities (F-Sobolev, generalized Poincaré etc.).
Mathematics Subject Classification: 60F10 / 60J25
Key words: Deviation inequalities / functional inequalities / additive functionals.
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.